# SDR 96ZZZX5807

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34933
- Make and model: Cessna 177B
- Aircraft serial: 17702099
- Engine: Lyc O360A1F6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 60100030092
- Condition: Leaking
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A FUEL LEAK FROM THE ENGINE COMPARTMENT.  FOUND THE FUEL PRESSURE HOSE LEAKING.  THIS PROBLEM HAS BEEN ADDRESSED BY AEROQUIP SB AA135.  THIS HOSE WAS DATED 2Q86.  ALTERNATE P/N FROM CESSNA:  S1236-3-0092.
